Redness? Burning? Rosacea can be prevented?Surely you have seen people who have some kind of redness on their face, this is not a simple bl ...
Waiting for the arrival of a new baby is exciting for every woman. The changes that this brings with it, perhaps not so much. Specifically, I am referring to hormonal changes. The skin can misbehave after stopping birth control, many women deal with a type of acne that occurs after stopping birth control. Although it is usually very common, it does not mean that it is normal.
But let’s go deeper to understand it better. Hormones are chemical messengers that tell cells and tissues to start or stop doing something. Ovarian hormones with estrogen and progesterone. They perform many functions in the body that are essential for metabolism, such as hair, skin, mood, and thyroid. The hormones found in birth control pills (ethinyl estradiol, drospirenone, and levonorgestrel) are chemical messengers just like our natural hormones, but they don’t work the same.
For example, pseudo progesterones found in pills are considered progestins and have some of the same effects as natural progesterone, but it also has many opposite effects. They have low levels of androgens, which means that they tend to act more like testosterone in the body.
While taking the pill, progesterone strongly suppresses the production of sebum, so in certain cases acne improves a lot. In response to this, the body has to regulate the production of sebum and this can continue to happen after you stop taking the pill. Another thing, when you stop taking the pill, your ovaries should start to go back to doing their normal job. This can cause more androgens to be produced, even temporarily. So between sebum and androgens, post-pill acne can be very intense. But don’t panic, remember the word “temporary”, once you are off the pill, your body should go back to producing its own progesterone and estrogen again.
TIPS FOR TAKING CARE OF YOUR SKIN AFTER STOPPING THE PILL
Although it may sound a bit difficult, the truth is that it is not. Since you are pregnant, it is preferable to eat a diet rich in vitamins, folic acid, iron, and zinc. So it would be like “killing two birds with one stone”.